# SDR WX0A2024081932158

- Difficulty date: July 5, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 54,273 hours, 33,860 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 2000-0082: S/M   PASSENGER CABIN, CRACK FOUND AT FR 68 STR 22 RH CRACK FOUND ON WEB HORIZONTAL FLANGE / PASSENGER CABIN FR 68 AT STR 22R/H & STOP FITTING #1 REPAIRED AS PER AIRBUS DOSSIER 81431174 IN COMPLIANCE WITH SRM 53-41-12-300-022 REV. 149. REPAIR CLAISSIFED MAJOR CATEGORY B AS PER RDAF 81431174/004/2024#A ALL REPEAT INSPECTION THRESHOLD FROM 1ST FLIGHT AT 1-EXTERNAL SURFACES OF THE FRAME WEB (FWD FACE) AND REPAIR PART WEB (AFT FACE) EXCEPTING UNDERNEATH THE SEAL PROFILE AND THE BRACKETS AT 71600TFC / FH NOT RELEVANT. INTERVAL: TBD METHOD: TBD.   2- FASTENER HOLES AT FRAME WEB, MACHINED REPAIR PART AND SEAL PROFILE / BRACKETS ATTACHMENTS AT 95000 FC / FH NOT RELEVANT INTERVAL: TBD METHOD TBD. SEE AWS 14 FOR THE CONTINUATION OF THIS CORRECTIVE ACTION. REF AAY ERO R5341E0131 R.OO"
